# SDR REXA2018052980414

- Difficulty date: May 28, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 27,968 hours, 25,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL POST AT RBL 27, BS 409 +128 HAD A CRACK ORIGINATING AT BOTTOM OF THE INBD FLANGE & EXTENDING UP TO & PAST 1ST RIVET, ENDING APPROX BETWEEN 1ST & 2ND RIVETS.  REPAIRED IAW REO 601R-53-41-056.  MAJOR REPAIR.
